# SDR CALA2021041200445

- Difficulty date: April 12, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 58,403 hours, 25,460 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frms 57-64 S40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 40 CORRODED FROM FR 57 TO FR 64. REMOVED CORRODED STRINGER 40 SECTION FROM FR 57 TO FR 64. LOGPAGE IS OPEN MORE DETAILS AWAITED.
